It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Adrienne81]Well, I've been on zoloft now for about 6 years, 50mg a day. And my doctor has increased it to 100mg a day. I've been on this dose now for about 5 days. Im still getting used to it. But today, he went ahead and wrote a script for Trazadone 50mg, one before I go to bed at night.

What I'm concerned about is the shock my body is going to go through when I start taking this Trazadone with the zoloft being increased. Everything I read on the internet tells me to be careful of serotonin disease. Should I worry so much about this? or is it really common for them to prescribe two antidepressants at once??[/QUOTE]I take 40 mg Lexapro (anti-depressant), 150 mg. Trazodone, 3 mg. Xanax, and 1,800 mg. Triletpal. I don't know about serotonin disease, but I've been taking meds for 18 years now and I'm still alive and kicking. I assume he's giving you the Trazadone to help you sleep at night. I find that when I get a good night's sleep I'm less anxious and depressed during the day. Good luck!





All times are GMT -7. The time now is 05:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!